# SDR USAA970295

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N592US
- Make and model: Boeing 737301
- Aircraft serial: 23937
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 6546809
- Condition: Corrosion
- Location: Bs 947
- Part time: 31,920 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-6 VISUAL INSPECTION, FOUND A CORRODED AREA OF 6 INCH BY 3 INCH STA 947 BL ZERO ON FLOOR BEAM.  CORROSION TASK NR C53-107-02.  INSTALLED DOUBLER ON FLOOR BEAM 947 LBL 8- RBL 8 PER SRM 53-00-51.  (X)
